# SDR AALA202512228533

- Difficulty date: December 18, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 79,661 hours, 30,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: D5357151620200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER FUSELAGE INTERNAL DOUBLER BETWEEN FR 73 AND FR 74, BETWEEN S33L AND S33L. REPLACED DOUBLER PER SRM 51-72-11.
